# SDR QXEA2019123100490

- Difficulty date: December 29, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 43,546 hours, 46,062 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

SELECTED GEAR DOWN ON FINAL AT 4000' LEFT MAIN GEAR EXTENDED AFTER ABOUT 30 SECONDS RIGHT MAIN EXTENDED.  CANCELED APPROACH, DECLARED EMERGENCY.  ONCE STARTED TO CLIMB, NOSE GEAR FINALLY CAME DOWN.  NO CAUTION LIGHTS ILLUMINATED.  PRESSURES WERE READING NORMAL.  WHEN ALL THREE GEAR WERE DOWN IT WAS DOWN AND LOCKED WITH 3 GREEN. LANDING UNEVENTFUL. REMOVED FROM SERVICE. FERRIED FOR REPAIRS. AIRCRAFT CURRENTLY OUT OF SERVICE FOR REPAIRS.
